Probability measures with finite moments and the homogeneous Boltzmann equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

  • Yong-Kum CHO
  • Yoshinori MORIMOTO
  • Shuaikun WANG
  • Tong YANG

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)2399-2413
Journal / PublicationSIAM Journal on Mathematical Analysis
Volume48
Issue number4
Online published12 Jul 2016
Publication statusPublished - 2016

Abstract

We characterize the class of probability measu res possessing finite moments of an arbitrary positive order in terms of the symmetric difference operators of their Fourier transforms. As an application, we prove the continuity of probability densities associated with measure-valued solutions to the Cauchy problem for the homogeneous Boltzmann equation with Maxwellian molecules.

Research Area(s)

  • Boltzmann equation, Characteristic function, Fourier transform, Moment, Probability measure, Symmetric difference operator

Citation Format(s)

Probability measures with finite moments and the homogeneous Boltzmann equation. / CHO, Yong-Kum; MORIMOTO, Yoshinori; WANG, Shuaikun et al.
In: SIAM Journal on Mathematical Analysis, Vol. 48, No. 4, 2016, p. 2399-2413.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review